# SDR ASOA20161106108

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,548 hours, 24,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  COMPLIED WITH ECTC REO 601R-52-11-513.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
